# SDR CA001201005

- Difficulty date: November 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 49,950 hours, 35,989 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 39302601837
- Condition: Inaccurate
- Location: Fuel Qty
- Part time: 68,854 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOG SEQUENCE 0154872. APPROXIMATELY 20 MINUTES FROM LANDING  FUEL QUANTITY INDICATORS SHOWED 3000 POUND IMBALANCE. SUSPECTED A FUEL LEAK AND DECLARED AN EMERGENCY TO LAND. STOPPED ON RUNWAY AND CONFIRMED NO LEAK. MAINTENANCE FOUND NR 1 COCKPIT INDICATOR READING 7500 LBS AND NR 2 READING 4000 LBS, WING INDICATOR READINGS NR 1 4200 LBS. ENGINES INSPECTED FOR FUEL LEAKS, CHECKED OK. REFUELED USING DRIP STICKS. NR 1 FUEL QUANTITY INDICATOR REPLACED.
